my baby girl (1.6yrs) has developed rash around the abdominal section up until to the thighs. during the day shes fine but she starts crying at night because she's itchy and she doesn't want any nappy on. what could be the problem and the cause?
Hi, welcome to the forum, her symptoms are suggestive of diaper rash a type of irritant dermatitis. It seems secondary to the garments or diaper she is wearing and sweating will worsen the condition. If it is left untreated for more than 3 days then it can lead to Candida (fungal) infection.
The symptoms can be managed by use of
- White petrolatum, Zinc oxide cream or Sucralfate can be used which acts as protective barrier.
- Use of powders such as cornstarch or talcum powder is also helpful.
- Low potency topical glucocorticoids cream can be helpful.
I suggest you to consult pediatrician. Take care and regards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.